Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Locally compact groups without distinct isomorphic closed subgroups
HTML articles powered by AMS MathViewer

by D. L. Armacost and R. R. Bruner PDF
Proc. Amer. Math. Soc. 40 (1973), 260-264 Request permission

Abstract:

In this note the structure of those locally compact topological groups which do not contain distinct isomorphic closed subgroups is determined.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22B05
  • Retrieve articles in all journals with MSC: 22B05
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 40 (1973), 260-264
  • MSC: Primary 22B05
  • DOI: https://doi.org/10.1090/S0002-9939-1973-0330344-7
  • MathSciNet review: 0330344